MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; SEE H10

EXACTECH, INC. LOGIC; SEE H10
Model Number LOGIC CR TIB INSERT STD, SZ 5, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a 74 yo male patient, initial right knee implanted on (b)(6) 2017, underwent a revision procedure on (b)(6) 2023, approximately 6 years 1 month post the initial procedure.The patient was revised due to patella wear and delamination.The femur component was revised to a size 5 femoral component and the tibial insert was revised to a sz 5, 9mm tibial insert.There were no device breakages or surgical delays during the procedure.No x-rays were provided.The patient was last known to be in stable condition following the event.The devices are not available for return due to the customer discarded them.Photos of the explants were provided.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: 201-78-81 - 3 trocar, mod.Hex 2pk: 4943840; 200-02-41 - three peg patella 41mm: 3707608; 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t: 3970043; 02-010-04-0350 - logic cr femoral por, right, sz 5: 4046480; 521-78-32 - threaded pin size 3.0 collarless: 4615294; 201-78-15 - holding pin mini sharp point 4 pk: 4838196; 521-78-23 - threaded pin size 2.3 collared 4973184; 521-78-23 - threaded pin size 2.3 collared 4973213.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of prosthesis wear, osteolysis, and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear, osteolysis, and femoral loosening could not be determined as the devices were not returned for evaluation, and radiographs were not provided.

Brand Name
LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18440112
Report Number1038671-2024-00012
Device Sequence Number7567280
Product Code JWH
UDI-Device Identifier10885862174543
UDI-Public10885862174543
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2021
Device Model NumberLOGIC CR TIB INSERT STD, SZ 5, 9MM
Device Catalogue Number02-012-47-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2023
Supplement Date Received by Manufacturer04/08/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight82 KG